MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE; HYPODERMIC SINGLE LUMEN NEEDLE
Model Number 300253
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: investigation summary: the customer issued a complaint for syringes tip was broken.No sample or photo was provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.The batch involved in this complaint meets all acceptable quality levels (aql¿s), was manufactured, and released according to applicable procedures and specifications.A review of the quality history within the sap system has been performed as part of the investigation.No quality notifications were identified during the production which relate to the reported condition.As this is a market event, the reported condition detected is not part of a sampling plan that allows to conclude about the whole batch, therefore the aql is not applicable.The batch was manufactured and released according to applicable procedures and specifications.Consequently, bdm-ps will not define corrective or preventive actions following the investigation of this complaint.This complaint is registered in bd complaint system and trend analysis will be performed.Unconfirmed: no evidence provided h3 : see h.10.
 
Event or Problem Description
It was reported while using bd hypoint¿ hypodermic needle the needle broke.There was no report of patient impact.The following information was provided by the initial reporter: according to the complaint description, the patient stated that, the icatibant syringes tip was broken and therefore he was not able to inject any medication or use the syringe at all.Unknown if missed dose or adverse events.According to the additional information received by intake center, it is unknown when the needle was broken and it is unknown if the product was dropped or handled roughly.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary no sample or photo was provided to bd medical ¿ pharmaceutical system (bdm-ps) for analysis.The batch involved in this complaint meets all acceptable quality levels (aql¿s), was manufactured, and released according to applicable procedures and specifications.A review of the quality history within the sap system has been performed as part of the investigation.No quality notifications were identified during the production which relate to the reported condition.

Brand Name
BD HYPOINT¿ HYPODERMIC NEEDLE
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17076104
Report Number8041187-2023-00256
Device Sequence Number6673285
Product Code FMI
UDI-Device Identifier00382903002535
UDI-Public(01)00382903002535
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2025
Device Model Number300253
Device Catalogue Number300253
Device Lot Number0106994
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2023
Supplement Date Received by Manufacturer06/14/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date06/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/03/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown